MAUDE Adverse Event Report: NEURO - VILLALBA VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEURO - VILLALBA VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977A160
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other applicable components are: product id: 37714, serial# (b)(4), implanted: (b)(6) 2014, product type: implantable neurostimulator.Product id: 977a260, serial# (b)(4), product type: lead.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received regarding a patient who was implanted with a neurostimulator (ins) for non-malignant pain.Information was reported that a patient's pain stimulator broke and the leads broke off.An activity that may be related to the issue includes x-rays.No further complications were reported.No patient symptoms were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Other applicable components are:product id: 37714, serial# (b)(4), implanted: (b)(6) 2014.Product: type: implantable neurostimulator; product id: 977a260, serial# (b)(4), product type lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the patient.It was reported that patient's weight at the time of the event was (b)(6).The leads broke on their own.There was no change in patient's activity.Patient noticed no sensation on right side and saw an hcp who took x-rays and discovered the break.Patient had to have the device removed.Nothing else could be done.A piece broke off and embedded in patient's surrounding muscles.A very large and deep incision had to be made to remove broken piece.No further complications were reported/anticipated.On (b)(6) 2017: no new information.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6681520
Report Number6000153-2017-00027
Device Sequence Number19347925
Product Code LGW
UDI-Device Identifier00643169109421
UDI-Public00643169109421
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2018
Device Model Number977A160
Device Catalogue Number977A160
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer07/17/2017
07/17/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date08/08/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight55